Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    We answer all types of Neurology/Neurological questions about the brain, spinal cord, and peripheral nerves. Include your age, sex, current meds, and known diagnoses, upcoming/completed appointments, tests, or procedures. We are not physicians. We help explain medical terminology and give support.
    Recurrent Headaches/Visual Disturbances
    avatar
    mikejw posted:
    Really worried what might be going on with me.

    Basically for just over a year had hedaches on and off on alternate sides of the temples. Paracetamol used to take them off when they occuured then only co-codamol (8/500) but over the Christmas just gone I noticed a deterioration in vision in my left eye and pulsating/flickery vision. I also noticed really sweaty palms at times and fever like symptoms. At this point the co-codamol stopped to help with the headaches. Saw a GP who tested my distance vision and as that was fine looked more at the headaches. She said I appeared very nervous and gave me diazepam 2mg to try and calm me down saying temparture and BP all fine.. Returning to GP next they suspected Temporal Artertis (although still strongly suspected anxiety) and so ordered some bloods (including C Reactive Protein) but all bloods came back clear. Advised eye test. Saw Optician who checked my sight and found only a slight prescription change and also did a dilated pupil exam. They said this was all clear. Saw GP again and they referred me to a Neurologist in 2 weeks time. Now my anxiety is through the roof and I even started to get dizzy spells. Went to A&E with that. Bloods/blood pressure/pulse/sats all normal. Was told I felt like this as I was on a high dose of Citalopram (went upto 60mg a day a year ago) was told to cut down on this gradually (on 40mg a day at the moment) and they gave me co-codamol 30/500 and neproxin 500 to take. Neither of which help that much. If anything I suspect codeine might make the headaches worse or maybe help the existing one but give me a codeine headache instead. Also get periods where everything goes really bright with the headaches and sometimes dull. GP suspected Migraine for that and suggested Sumatriptan for then suspecting Migraine but to know I've been anxious to use that because of it's interaction with SSRIs and not really feeling confident I have migraine. Really worried what might be going on in the lead up to see a Neurologist and would appreciate any advice.
    Reply


    Spotlight: Member Stories

    hello, all -- i have severe loss of hearing, migraines, sleep apnea, irritable bowel syndrome, and clinical depression. the hearing loss, the migrai...More

    Helpful Tips

    Why does the doctor treat me like my symptom is "Nothing"?
    Sometimes, one or a few symptoms do NOT indicate a serious condition or disease. Sometimes, the "picture" of symptoms hasn't developed ... More
    Was this Helpful?
    14 of 23 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.